1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

What To Do When Nothing Goes Right?

Discussion in 'Health Issues' started by mimi77, Jun 12, 2019.

  1. mimi77

    mimi77 Gold IL'ite

    Messages:
    328
    Likes Received:
    329
    Trophy Points:
    123
    Gender:
    Female
    This thread may not be appropriate for this forum... Still posting it here.... I feel completely demotivated... Don't have any interest in anything....I used to be very active until two years back... But now I lost interest in almost everything... Is this a sign of depression?.... Also have become very reactive... React to every small situation.... Lost all patience... Don't even feel like taking care of myself or family...Dont like to maintain any kind of friendship or social contact with anyone... Neither friends nor close relatives... No interest in mandatory day to day activities.... For the past one year I'm under high BP and BS medication..... Any help or advice will be much appreciated....
     
    Loading...

    Similar Threads
    1. Balajee
      Replies:
      35
      Views:
      1,652
    2. BhumiBabe
      Replies:
      2
      Views:
      338
    3. jskls
      Replies:
      4
      Views:
      468
  2. yellowmango

    yellowmango IL Hall of Fame

    Messages:
    7,419
    Likes Received:
    22,225
    Trophy Points:
    440
    Gender:
    Female
    Check with the doctor if this could be side effects of the medicines.....or some other medical issue.

    Have you tried talking to a counsellor?
    If it is depression,get help .
    Depression is far more common than people think.

    Hugs to you .
    Hope things look brighter for you soon .
    Make an effort and do keep writing here.
    We are here to listen
     
  3. mangaii

    mangaii Gold IL'ite

    Messages:
    834
    Likes Received:
    770
    Trophy Points:
    188
    Gender:
    Female
    @mimi77 I'm sorry you are feeling like this. Do you think you can see a doctor and ask for help ?
    Is there is some family member who will be able to help you ?
    Any thing specific which forum could help ?
     
  4. Sandyr46

    Sandyr46 Finest Post Winner

    Messages:
    291
    Likes Received:
    454
    Trophy Points:
    123
    Gender:
    Female
    Hi Mimi, since you have not mentioned the core issue, I assume its personal and therefore wont delve more.

    Sometimes things happen that turn everything we thought we knew upside down and inside out. Most of us have experienced betrayal of some kind. Or we’ve been blindsided when something ended and we just did not see it coming. Or we thought we knew someone and it turns out we didn’t, not really. The hardest part in all of that is feeling like you cannot trust your own judgement.

    But that’s what it’s like when something rocks the foundation of everything you believed you could count on. Was my marriage real? Was anything he said real? Was the love real? Was the family real? I’m looking at this and it looks purple, but is it? I mean, you just can’t trust anything anymore.

    The key toward putting your world back together in times like those is just to take it one breath at a time, and to allow yourself to feel whatever you need to feel. Heartbroken. Enraged, Astounded. Depressed, scared. Life is full of curve-balls, and many people are in unfathomable pain.

    Whatever’s happening in your world, remember there’s only one you in the known universe. Only one. Feed your spark, and try to trust in your process. Leave room for life to show up with the joy, too. Sending you much love. Sandya.
     
    Amulet likes this.
  5. senorita2019

    senorita2019 Gold IL'ite

    Messages:
    255
    Likes Received:
    474
    Trophy Points:
    123
    Gender:
    Female
    You have to get medical help
     
  6. Amulet

    Amulet Platinum IL'ite

    Messages:
    1,920
    Likes Received:
    3,262
    Trophy Points:
    283
    Gender:
    Female
    The signs OP writes about sure seem like health issues. Side effects of prescription drugs, as well as lack of vitamins/minerals in daily intake.
    [ However, for French speaking people, malaise and ennui are fashionable to have, so long as life is comfortable, and one can sit in a roadside cafe, look at the world go by, and talk of m&e to the compact dog (poodle/dachshund type), or no one in particular]
     
  7. ashneys

    ashneys Platinum IL'ite

    Messages:
    1,034
    Likes Received:
    2,121
    Trophy Points:
    283
    Gender:
    Female
    Menopause - medical assistance
    Medication’s side affects - change it
    Lack of vitamins, etc in body - try it for a while
    Something bad happened personally / professionally - dig deep n find a solution or a way to atleast calm yourself down

    Any of these or other reasons can cause depression. It’s better to consult a doc n get appropriate help before it gets any worse.
     

Share This Page